Inventiones mathematicae

, Volume 105, Issue 1, pp 47–122

The cohomology ofp-adic symmetric spaces

  • P. Schneider
  • U. Stuhler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer International 1991

Authors and Affiliations

  • P. Schneider
    • 1
  • U. Stuhler
    • 2
  1. 1.Mathematisches Institut der Universität zu KölnKöln 41Federal Republic of Germany
  2. 2.Fachbereich Mathematik Universität-6HS WüppertalWuppertal 1Federal Republic of Germany

Personalised recommendations